Integral representations of unramified galois groups and matrix divisors over number fields

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)565-576
Number of pages12
JournalOsaka Journal of Mathematics
Volume32
Issue number3
Publication statusPublished - Jan 1 1995

Fingerprint

Galois group
Number field
Integral Representation
Divisor

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Integral representations of unramified galois groups and matrix divisors over number fields. / Morishita, Masanori.

In: Osaka Journal of Mathematics, Vol. 32, No. 3, 01.01.1995, p. 565-576.

Research output: Contribution to journalArticle

@article{66632431386040b59586c6589a9ab01b,
title = "Integral representations of unramified galois groups and matrix divisors over number fields",
author = "Masanori Morishita",
year = "1995",
month = "1",
day = "1",
language = "English",
volume = "32",
pages = "565--576",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "3",

}

TY - JOUR

T1 - Integral representations of unramified galois groups and matrix divisors over number fields

AU - Morishita, Masanori

PY - 1995/1/1

Y1 - 1995/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972552435&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972552435&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972552435

VL - 32

SP - 565

EP - 576

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 3

ER -